| Model Number |
HWM705B |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device Handling Problem (3265); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Burn(s) (1757); Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
| Date of Event |
04/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
Event or Problem Description
A consumer reported that her daughter received severe burns on her arm, hand, and wrist are from hot steam coming from a warm mist humidifier during use.Medical intervention was sought for her injuries, as well as follow-up care visits with burn specialists.The product displays a clear warning on the cord that states, "warning keep out of reach of children hot steam can cause serious burn injury" and the instructions for proper use also have clear warnings that state "warning: keep out of reach of children and pets.This product produces hot steam and should be placed in an area not accessible to children or pets.Ensure the power cord is also securely out of reach".Kaz usa, inc.Has requested that the product be returned to our company for testing.
Event or Problem Description
A consumer reported that her daughter received severe burns on her arm, hand, and wrist are from hot steam coming from a warm mist humidifier during use.Medical intervention was sought for her injuries, as well as follow-up care visits with burn specialists.The product displays a clear warning on the cord that states, "warning keep out of reach of children hot steam can cause serious burn injury" and the instructions for proper use also have clear warnings that state "warning: keep out of reach of children and pets.This product produces hot steam and should be placed in an area not accessible to children or pets.Ensure the power cord is also securely out of reach".